Corrigendum: On multiperiodic words
Department of Algebra, Charles University, Sokolovská 83, 175 86 Praha, Czech Republic
Received: 3 August 2011
Accepted: 13 October 2011
An algorithm is corrected here that was presented as Theorem 2 in [Š. Holub, RAIRO-Theor. Inf. Appl. 40 (2006) 583–591]. It is designed to calculate the maximum length of a nontrivial word with a given set of periods.
Mathematics Subject Classification: 68R15
Key words: Periodicity / combinatorics on words
© EDP Sciences 2011